# SDR GTIA020580

- Difficulty date: June 3, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 2587788902
- Part serial: 0191875
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TPA - FLT 276 - AUTO PILOT AILERON SERVO IS ERRATIC IN ALL REQUIRES OF FLIGHT 276.  REMOVED AND REPLACED SERVO AUTO DRIVE.  OPS CHECK OK.  BITE CHECK FOR SERVO PORTION OF CHECK ON ROLL COMP.  NO DEFECTS NOTED.  (M)
